# SDR SWIA971507

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD DOOR LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO STS, COULD NOT DUPLICATE.  ON GROUND OPS CHECK GOOD.  CLEANED MICROSWITCHES.
